MathSciNet Relay Station
MathSciNet bibliographic data
MR2222441 (2007a:34036a) 34B30 (34F05 34L99 47B80 47E05 60H40)
Cambronero, Santiago; Rider, B.; Ramírez, José On the shape of the ground state eigenvalue density of a random Hill's equation. Comm. Pure Appl. Math. 59 (2006), no. 7, 935–976.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement